# SDR SWIA971471

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Engine: Pwa PW118B
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER TWO INVERTER FAILED IN FLIGHT.  DIVERTED FROM YUM TO PSP.  REMOVED AND REPLACED NUMBER TWO INVERTER, OPS CHECK NORMAL.
